Missouri, 2014Flash Flood and Damaging Wind in Missouri, April 28, 2014
April 28, 2014 · NWS MEG · 2 events in 1 county or zone
A warm front pushed into the northern part of the Mid-South during the late evening on April 27, 2014 and the early morning hours of April 28, 2014. Showers and thunderstorms continued to develop along the stalled warm front through the early morning hours resulting in very heavy rainfall and flash flooding across the Missouri Bootheel.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $200,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front pushed into the northern part of the Mid-South during the late evening on April 27, 2014 and the early morning hours of April 28, 2014. Showers and thunderstorms continued to develop along the stalled warm front through the early morning hours resulting in very heavy rainfall and flash flooding across the Missouri Bootheel.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Apr 27, 11:15 PM CST, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 27, 11:15 PM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1215 AM CDT MON APR 28 2014
.UPDATE...AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 855 PM CDT SUN APR 27 2014/
DISCUSSION...01Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER NORTH
CENTRAL KANSAS WITH A WARM FRONT EXTENDING SOUTH ACROSS PORTIONS
OF CENTRAL ARKANSAS AND JUST SOUTH OF THE FORECAST AREA ACROSS
CENTRAL MISSISSIPPI. NORTH OF THE BOUNDARY...TEMPERATURES ACROSS
THE MID SOUTH AS OF 8 PM CDT ARE IN THE 60S NORTH OF THE BOUNDARY
AND IN THE UPPER 70S TO LOWER 80S SOUTH. 00Z KLZK RAOB AND 22Z
SOUNDING LAUNCHED BY MISSISSIPPI STATE OVER EAST ARKANSAS INDICATE
IMPRESSIVE 0-1 KM STORM RELATIVE HELICITIES AT OR ABOVE 400 M2/S2.
/723 M2/S2 AT LZK/ SURFACE BASED INSTABILITY NORTH OF THIS
BOUNDARY AT THE MOMENT IS MINIMAL AT BEST AND THUS FAR CONFINED
MAINLY TO PORTIONS OF EAST ARKANSAS AND NORTH MISSISSIPPI TOWARDS
CENTRAL MISSISSIPPI.
00Z WRF HASN/T ARRIVED YET BUT LATEST SHORT TERM MODEL TRENDS
INDICATE THE BOUNDARY SHOULD BEGIN TO LIFT NORTH OVERNIGHT WITH
INSTABILITY INCREASING ACROSS THE REMAINDER OF THE MID SOUTH.
IN ADDITION...THE LATEST HI-RES RAPID REFRESH /HRRR/ SUGGESTS A
POTENTIAL FOR AN ADDITIONAL LINE OF SHOWERS AND THUNDERSTORMS TO
DEVELOP WEST OF THE CURRENT LINE ACROSS CENTRAL/NORTHEAST ARKANSAS
AS YET ANOTHER SHORTWAVE TROUGH ROTATES THROUGH THE LOWER
MISSISSIPPI VALLEY OVERNIGHT INTO MONDAY MORNING.
LARGE HAIL...DAMAGING WINDS...TORNADOES...AND FLASH FLOODING WILL
ALL CONTINUE TO REMAIN THE SEVERE WEATHER THREATS INTO THE
OVERNIGHT HOURS. THE OVERALL CONVECTIVE MODE MAY ALSO BEGIN TO
EVOLVE INTO MULTI QUASI-LINEAR CONVECTIVE SYSTEMS /QLCS'S/ AS THE
NIGHT PROGRESSES.
CURRENT FORECAST IS IN GOOD SHAPE BUT WILL NEED TO MAKE
ADJUSTMENTS TO ACCOUNT FOR CONVECTIVE TRENDS. WILL ADJUST ALL
ELEMENTS AS NEEDED.
UPDATED GRIDS WILL BE AVAILABLE SHORTLY.
CJC
PREV DISCUSSION... /ISSUED 645 PM CDT SUN APR 27 2014/
UPDATE...AVIATION DISCUSSION.
PREV DISCUSSION... /ISSUED 336 PM CDT SUN APR 27 2014/
SECONDARY WARM FRONT CONTINUES TO TRY TO PUSH NORTHWARD ACROSS
THE CWA. ONGOING CONVECTION IS SLOWING THE FRONTS PROGRESS. OVER
THE LAST HOUR...IT SEEMS TO FINALLY MAKING SOME PROGRESS AS
CONVECTION HAS LIFTED OUT OF TUNICA AND ST FRANCIS COUNTIES. SKIES
ARE STARTING TO CLEAR ACROSS PORTIONS OF COAHOMA AND TALLAHATCHIE
COUNTIES. A WARM AND JUICY ATMOSPHERE EXISTS JUST SOUTH OF THESE
COUNTIES WHERE TEMPERATURES HAVE RISEN INTO THE LOWER TO MID 80S.
DEWPOINTS ARE IN THE UPPER 60S TO LOWER 70S. THIS AIRMASS WILL
SPREAD INTO THE MIDSOUTH THIS EVENING. A STRONG UPPER LEVEL JET
MAY INTERACT WITH THIS AIRMASS TO PRODUCE A FEW SUPERCELLS THIS
EVENING. HOWEVER...BETTER CHANCES FOR STORMS WILL COME LATER THIS
EVENING AS STORMS DEVELOP AHEAD OF THE DRY LINE...WHICH IS ROUGHLY
LOCATED NEAR THE OK/AR BORDER AT THIS TIME. THESE STORMS WILL PUSH
EAST ACROSS ARKANSAS THIS EVENING PRODUCING DAMAGING WINDS...LARGE
HAIL AND POSSIBLY A FEW STRONG...LONG TRACKED TORNADOES. THESE
STORMS WILL PUSH INTO EASTERN ARKANSAS...THE MISSOURI
BOOTHEEL...EXTREME WEST TENNESSEE AND NORTHWEST MISSISSIPPI AFTER
8-10 PM. QUESTIONS STILL REMAIN IF THEY WILL MAINTAIN THERE
INTENSITY AS THEY PUSH INTO THE MIDSOUTH. REGARDLESS...FLASH
FLOODING WILL BE A CONCERN AS MANY AREAS HAVE ALREADY PICKED UP
OVER TWO INCHES OF RAIN.
THUNDERSTORMS MAY EVENTUALLY EVOLVE INTO AN MCS OVERNIGHT AS IT
PUSHES EAST INTO WEST TENNESSEE AND NORTH MISSISSIPPI. LINGERING
CONVECTION COULD STILL BE OCCURRING MONDAY MORNING ACROSS
NORTHEAST MISSISSIPPI AND AREAS OF WEST TENNESSEE NEAR THE
TENNESSEE RIVER. MEANWHILE...DRY LINE WILL HAVE ADVANCED EASTWARD
AND WILL ROUGHLY BE LOCATED NEAR THE MISSISSIPPI RIVER ON MONDAY.
EXPECT THE DRY LINE TO BE THE SOURCE OF REDEVELOPMENT OF SHOWERS
AND THUNDERSTORMS BY MONDAY AFTERNOON INTO MONDAY NIGHT. WHETHER OR
NOT THE THUNDERSTORMS BECOME SEVERE WILL BE DETERMINED BY HOW MUCH
THE ATMOSPHERE IS WORKED OVER BY TONIGHTS CONVECTION. IF STORMS DO
BECOME SEVERE...BEST CHANCES WOULD OCCUR ACROSS AREAS OF WEST
TENNESSEE NEAR THE TENNESSEE RIVER AND NORTHEAST MISSISSIPPI.
DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES WILL BE POSSIBLE.
GUSTY SOUTHERLY WINDS WILL OCCUR OFF AND ON TONIGHT THROUGH
MONDAY. WILL EXPAND THE WIND ADVISORY TO COVER THE ENTIRE CWA.
ON TUESDAY...DRY LINE/FRONT MAY PUSH BACK NORTHWARD A TAD BUT WILL
REMAIN THE MAIN SOURCE FOR REDEVELOPMENT. BEST CHANCES WILL OCCUR
ACROSS NORTHEAST MISSISSIPPI. AGAIN SEVERE CHANCES WILL DEPEND ON
WHETHER OR NOT ATMOSPHERE HAS RECOVERED FROM PREVIOUS CONVECTION.
WEDNESDAY THROUGH THE END OF THE WEEK...UPPER LEVEL LOW WILL
MEANDER THROUGH THE UPPER MIDWEST INTO THE OHIO VALLEY. WRAP
AROUND SHOWERS COULD SKIRT NORTHERN AREAS OF THE MIDSOUTH BUT FOR
NOW WILL KEEP DRY CONDITIONS IN THE FORECAST. MAIN EFFECTS WILL BE
CLOUDS AND COOLER TEMPERATURES.
HIGH PRESSURE WILL MOVE INTO THE MIDSOUTH BY THE WEEKEND.
TEMPERATURES WILL MODERATE UNDERNEATH MOSTLY SUNNY SKIES.
KRM
&&
.AVIATION...06Z TAF CYCLE
MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TO IMPACT ALL TAF
SITES OVER THE NEXT 24 HOURS. THERE IS CURRENTLY A LULL IN CONVECTION
ALTHOUGH JUST WITHIN THE LAST HOUR THUNDERSTORMS HAVE DEVELOPED IN
THE VICINITY OF MEM. THE NEXT ORGANIZED ROUND OF THUNDERSTORMS IS
ON THE WAY...CURRENTLY MOVING ACROSS ARKANSAS. TSRA ARRIVAL IS
EXPECTED AT JBR ABOUT 7-8Z...MEM AROUND 09Z...ALTHOUGH THE CURRENT
STORM AT MEM MAY RESULT IN A PROLONGED DURATION OF TSRA. AT MKL
TSRA ARRIVAL IS EXPECTED BETWEEN 9 AND 11Z...AND TUP AROUND
11-12Z. TEMPORARY IFR CONDS DUE TO HEAVY RAIN IS EXPECTED IN
ASSOCIATION WITH THUNDERSTORMS BUT PREVAILING CONDITIONS SHOULD BE
MVFR TO VFR. EXPECT RAPIDLY CHANGING CONDITIONS. MULTIPLE
AMENDMENTS CAN BE EXPECTED AS THUNDERSTORMS DEVELOP...APPROACH AND
MOVE AWAY FROM TAF SITES. TIMING OF ONSET OF THUNDERSTORMS WILL
LIKELY NEED ADJUSTMENT. PREVAILING WINDS WILL BE FROM THE
SOUTHEAST...GRADUALLY SHIFTING SOUTH OR SOUTHWEST 10-20KT...BUT IN
ASSOCIATION WITH THUNDERSTORMS STRONG GUSTY CONDITIONS CAN BE
EXPECTED. SOME THUNDERSTORMS MAY BE SEVERE BOTH TONIGHT AND
TOMORROW.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.
WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 27, 2:44 PM CST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CDT SUN APR 27 2014
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-280845-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
344 PM CDT SUN APR 27 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES IS
EXPECTED FROM LATE THIS AFTERNOON INTO TONIGHT ACROSS PORTIONS OF
THE MIDSOUTH. A MODERATE RISK OF SEVERE THUNDERSTORMS EXIST ACROSS
ALL OF EAST ARKANSAS...THE MISSOURI BOOTHEEL AND THOSE PORTIONS OF
WEST TENNESSEE AND NORTH MISSISSIPPI ALONG AND WEST OF A LINE FROM
DYERSBURG TENNESSEE TO CHARLESTON MISSISSIPPI. THE MODERATE RISK
AREA INCLUDES THE CITIES OF MEMPHIS...JONESBORO...AND CLARKSDALE
MISSISSIPPI. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST ELSEWHERE
ACROSS THE MIDSOUTH.
A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY.
TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA.
HEAVY RAINFALL RESULTING IN FLASH FLOODING IS POSSIBLE THIS
AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR
THE ENTIRE MIDSOUTH.
A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A MODERATE RISK OF SEVERE THUNDERSTORMS WILL EXIST MONDAY
AFTERNOON AND NIGHT ACROSS MUCH OF NORTH MISSISSIPPI INTO PORTIONS
OF WEST TENNESSEE. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST
ELSEWHERE ACROSS THE MIDSOUTH. A FEW TORNADOES...DAMAGING WINDS
AND LARGE HAIL MAY OCCUR. TORNADOES MAY BE STRONG ESPECIALLY IN THE
MODERATE RISK AREA.
THE THREAT FOR ORGANIZED SEVERE WEATHER WILL SHIFT TO NORTHEAST
MISSISSIPPI TUESDAY.
HEAVY RAINFALL WILL BE POSSIBLE FROM ADDITIONAL ROUNDS OF
THUNDERSTORMS MONDAY AND TUESDAY. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR ALL THE MIDSOUTH.
A WIND ADVISORY HAS BEEN ISSUED FOR MONDAY FOR THE ENTIRE MIDSOUTH.
.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THIS AFTERNOON INTO TUESDAY.
KRM
In the hours before
Local storm report, Apr 27, 8:34 PM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
934 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM FLASH FLOOD 2 W POCAHONTAS 36.26N 91.00W
04/27/2014 RANDOLPH AR TRAINED SPOTTER
WATER OVER HIGHWAY 62 AND OTHER ROAD WEST OF POCAHONTAS
&&
TLSJRLocal storm report, Apr 27, 8:48 PM CST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
948 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM FLASH FLOOD MAYNARD 36.42N 90.90W
04/27/2014 RANDOLPH AR PUBLIC
SEVERAL STREETS IMPASSIBLE IN MAYNARD
&&
TLSJRLocal storm report, Apr 27, 10:28 PM CST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1128 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD IMBODEN 36.20N 91.18W
04/27/2014 LAWRENCE AR PUBLIC
WATER OVER HWY 63 BETWEEN IMBODEN AND BLACK ROCK
&&
TLSJRLocal storm report, Apr 27, 10:33 PM CST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 7 NNE IMBODEN 36.30N 91.13W
04/27/2014 RANDOLPH AR FIRE DEPT/RESCUE
MANY ROADS ARE IMPASSABLE DUE TO FLASH FLOODING.
&&
AJCThunderstorm Wind, Dunklin
- When
- April 28, 2:04 AM CST to 2:09 AM CST
- Where
- Dunklin County, Cardwell to 0.67 mi ENE of Cardwell
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.050, -90.300
Straight line winds destroyed a large shop building north of Cardwell.
Flash Flood, Dunklin
- When
- April 28, 2:30 AM CST to 8:00 AM CST
- Where
- Dunklin County, Wilhelmina to 1.75 mi N of Vly Ridge
- Cause
- Heavy Rain
- Property damage
- $200,000
- Reported by
- Emergency Manager
- Coordinates
- 36.520, -90.180
Very heavy rain fell across Northern Dunklin County. 8.50 inches of rain was recorded. Many roads were flooded across Northern Dunklin County especially in the communities of Campbell and Malden. Several homes and businesses were flooded in Malden. An apartment complex in Campbell was flooded with water up to four feet deep. Fifteen residents were rescued from the complex. Several homes were flooded in Campbell as well resulting in additional water rescues.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, April 28 to 29, 201411 deaths · 114 injured · $152 million · EF4 · 105 events
- Tornadoes and Hail in Alabama, April 28 to 30, 20141 death · 41 injured · $265,000 · EF3 · 39 events
- Tornadoes and Flash Flooding in Alabama, April 28 to 29, 20142 deaths · 30 injured · EF3 · 31 events
- Tornadoes and Flash Flooding in Tennessee, April 28, 20142 deaths · EF3 · 5 events
- Tornado and Flash Flooding in Alabama, April 28 to 30, 20141 death · 1 injured · $34 million · EF1 · 21 events
- Tornadoes and Damaging Winds in Mississippi, April 28, 2014$1.1 million · EF2 · 4 events
- Tornadoes and Flash Flood in Georgia, April 28 to 29, 20141 injured · $476,000 · EF2 · 12 events
- Tornadoes and Hail in Louisiana, April 28, 2014$1.0 million · EF2 · 4 events
- Tornadoes and Flash Flood in Tennessee, April 28, 20141 injured · $275,000 · EF2 · 5 events
- Hail and Damaging Winds in Illinois, April 28, 2014$542,000 · 1 in hail · 16 events
- Tornado and Flash Flooding in Tennessee, April 28 to 29, 2014$109,000 · EF1 · 17 events
- Hail and Damaging Wind in North Carolina, April 28 to 29, 2014$400,000 · 1 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 514425, 514428.